# SDR 2012FA0000665

- Difficulty date: September 29, 2012
- Submitted: September 29, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO101103
- Part serial: D94292
- Condition: Leaking
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL LEAKAGE BEYOND ALLOWABLE LIMITS.
